# SDR DALA2019033002043

- Difficulty date: March 30, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CREASE ON FUSELAGE SKIN BTW STA Y=1265 AND Y =1277 BTW LONG 27L AND 28R. FUSELAGE SKIN BTW STA Y=1265 AND Y=1277 BTW LONG 27L AND 28R WAS REPAIRED PER ER/A 576844-14 REV.: ORIG. SEC.: I AND ETI-88-19-030 REV: ORIG. ACCOMPLISH SECTION II REPETITIVE INSPECTIONS WITHIN EVERY 8,000 CYCLES FROM APPROVAL DATE (27-MAR-19) PER ER/A NO. 576844-14 REV. ORIG. SEC. II. FOLLOW UP UNDER LOG 1007252. (LP1008277)
